# SDR EE4Y2017110205082

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 16,110 hours, 9,419 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clevis
- Part number: 601C2510004
- Condition: Worn
- Location: Thrust Reverser
- Part time: 16,110 hours, 9,419 cycles
- Component: Trust Reverser, Bfgoodrich
- Component part number: 601E0100540542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER PRESSURE RELIEF DOOR HINGE CLEVIS WORN.   REPLACED THE DAMAGED CLEVIS.
